# SDR AALA202206200125

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 35,023 hours, 14,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY ENTRY DOOR IS DIFFICULT TO OPEN/CLOSE. ADJUSTED AFT LAVATORY DOOR PER CMM 25-40-64.
